Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Weakness, drowsiness, headache, confusion on drinking water. What could be the cause and remedy?

Hello, please for the last 3 months I am having a problem, that when I drink water, even very good one from 2 liter bottles, I feel very week, sleepness, headache and I cannot think properly for around 2 hours, then gradually I start to feel normal again. This symptoms only happen when I drink water, and it it is normal quantity like 2 or 3 grasses. What is wrong with my body that I cannot drink water without feel this reactions? I am 25 years and male. Could you help me? Thank you so much!
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
ENT Specialist 's  Response
Dear caitanyadas,
Your symptoms may be due to reduced electrolytes. Please check your serum electrolytes to rule out this doubt. Try drinking water with electral powder. Let me know if you still feel the same symptoms. You can also drink water with lemon and salt. do not drink more than 500ml of plain water at a time. Daily water intake can reach upto 2-4 litres,no problem at your age.
Let me know if you still feel the same complaints.

Warm regards
Dr Bharath Rao
Answered: Thu, 4 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor